Publications:

  • The Capelli eigenvalue problem for Lie superalgebras (with Vera Serganova and Siddhartha Sahi), submitted. PDF

  • Kirillov's orbit method and polynomiality of the essential dimension of p-groups (with Mohammad Bardestani and Keivan Mallahi-Karai), submitted. PDF

  • Quadratic Capelli operators and Okounkov polynomials (with Siddhartha Sahi), to appear in Annales Scientifiques de l'École Normale Supérieure. PDF

  • On equality of ranks of local components of automorphic representations (with Mohammad Bardestani), in International Mathematics Research Notices 2018 (2018), no. 8, 2508–2534. PDF

  • Schur Q–functions and the Capelli eigenvalue problem for the Lie superalgebra q(n) (with Alexander Alldridge and Siddhartha Sahi), to appear in Proceedings of the conference in honor of Gestur Olafsson's 65th birthday, Contemporary Mathematics, American Mathematical Society, Providence, RI. PDF

  • Integrable representations of root-graded Lie algebras (with Nathan Manning and Erhard Neher), to appear in Journal of Algebra 500 (2018), 253–302 (special issue in honour of Efim Zelmanov). PDF

  • The Gelfand-Naimark-Segal construction for unitary representations of (Z2)n-graded Lie supergroups (with Mohammad Mohammadi), to appear in Proceedings of the 50th Seminar Sophus Lie, Banach Centre Publications, vol. 113, 263–274, Polish Acad. Sci. Inst. Math., Warsaw, 2017. PDF

  • Smoothing operators and C*-algebras for infinite dimensional Lie groups (with Karl-Hermann Neeb and Christoph Zellner), in International Journal of Mathematics 28 (2017), no. 5. PDF

  • Faithful representations of Chevalley groups over quotient rings of non-archimedean local fields (with Mohammad Bardestani, Camelia Karimianpour, and Keivan Mallahi-Karai), Groups, Geometry, and Dynamics 11 (2017), 57--74. PDF

  • The Capelli problem for gl(m|n) and the spectrum of invariant differential operators (with Siddhartha Sahi), Advances in Mathematics 303 (2016), 1–38. PDF

  • Minimal dimension of faithful representations for p-groups (with Mohammad Bardestani and Keivan Mallahi-Karai), Journal of Group Theory 19 (2016), no. 4, 589–608. PDF

  • On the characterization of trace class representations and Schwartz operators (with Gerrit van Dijk, Karl-Hermann Neeb, and Christoph Zellner), Journal of Lie Theory 26 (2016), no. 4, 787–805. PDF

  • Crossed product algebras and direct integral decomposition for Lie supergroups, (with Karl-Hermann Neeb), Pacific Journal of Mathematics 281 (2016), no. 1, 213–232. PDF

  • Classification of positive energy representations of the Virasoro group (with Karl-Hermann Neeb), International Mathematics Research Notices 2015 (2015), no. 18, 8620–8656. PDF

  • On an invariance property of the space of smooth vectors (with Karl-Hermann Neeb and Christoph Zellner), Kyoto Journal of Mathematics 55 (2015), no. 3, 501–515. PDF

  • Positive definite superfunctions and unitary representations of Lie supergroups (with Karl-Hermann Neeb), Transformation Groups 18 (2013), no. 3, 803–844. PDF

  • Differentiable vectors and unitary representations of Fréchet–Lie supergroups (with Karl-Hermann Neeb), Mathematische Zeitschrift 275 (2013), no. 1, 419–451. PDF

  • Categories of unitary representations of Banach–Lie supergroups and restriction functors (with Stéphane Merigon and Karl-Hermann Neeb), Pacific Jounal of Mathematics 257 (2012), no. 2, 431–469. PDF

  • Lie supergroups, unitary representations, and invariant cones (with Karl-Hermann Neeb), in Supersymmetry in Mathematics and Physics, Lecture Notes in Mathematics 2027, 195–239, Springer, Heidelberg, 2011. PDF

  • Unitary representations of nilpotent super Lie groups, Communications in Mathematical Physics 297 (2010), no. 1, 189–227. PDF

  • Conjugacy of maximal toral subalgebras of direct limits of loop algebras, in Symmetry in Mathematics and Physics, Contemporary Mathematics 490, 133–150, American Mathematical Society, Providence, RI, 2009. PDF

  • Small principal series and exceptional duality for two simply laced exceptional groups, Transactions of the American Mathematical Society 361 (2009), no. 4, 1925–1947. PDF

  • Direct limits of Schubert varieties and global sections of line bundles, Journal of Algebra 320 (2008), no. 8, 3187–3198. PDF

  • Equality of Schur's Q-functions and their skew analogues, Annals of Combinatorics 12 (2008), no. 3 , 325–346. PDF

  • The spectral method for general mixture models (with Ravi Kannan and Santosh Vempala), SIAM Journal on Computing 38 (2008), no. 3, 1141–1156. PDF

  • A notion of rank for unitary representations of reductive groups based on Kirillov's orbit method, Duke Mathematical Journal 136 (2007), no. 1, 1–49. PDF

  • Isolatedness of the minimal representation and minimal decay of exceptional groups, Manuscripta Mathematica 120 (2006), no. 1, 39–52. PDF

  • A result on the prime labelings of trees, Bulletin of the Institute of Combinatorics and its Applications 28 (2000), 36–38.